Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    I recently started taking the pill again after a two month break. The thing is, I started taking them when I was due a period, and though I haven't had it over the last couple days I've been getting the stomach aches that I would usually get. Is this normal?
    • Community Assistant
    Offline

    22
    ReputationRep:
    Community Assistant
    Your body is probably adjusting to the change in hormones. If it happens next month then go to your gp.
    Posted on the TSR App. Download from Apple or Google Play
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 9, 2018
Poll
How are you feeling in the run-up to Results Day 2018?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.